# SDR R61A2020032060426

- Difficulty date: March 16, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N442YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000446
- Aircraft time: 13,635 hours, 9,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOES NOT OPEN ALL THE WAY UNLESS THE GUST LOCK IS MANUALLY MOVED OUT OF POSITION. CLEANED DEBRIS FROM L1 DOOR GUST LOCK HOOK, OPS CHECK NORMAL.
